Thiazide Therapy Is Not a Cause of Arrhythmia in Patients with Systemic Hypertension
In this article, Freis and several of his colleagues at the Veterans Administration and Georgetown Hospital reported that
they could find no evidence that diuretic therapy or diuretic-induced hypokalemia resulted in increased arrhythmias.
Number of Image Pages:
5 (1,095,344 Bytes)
1988-06 (June 1988)
Burris, James F.
Notargiacomo, Aldo V.
Freis, Edward D.
Periodical: Papademetriou, Vasilios, James F. Burris, Aldo V. Notargiacomo, Ross Fletcher, and Edward D. Freis. "Thiazide Therapy
Is Not a Cause of Arrhythmia in Patients with Systemic Hypertension." Archives of Internal Medicine 148, (June 1988):
1272-1276. Article. 5 Images.
American Medical Association
This item is in the public domain. It may be used without permission.
Medical Subject Headings (MeSH):
After 1980: Changing Trends in Hypertension Therapy
Critique of the Clinical Importance of Diurectic-Induced Hypokalemia and Elevated Cholesterol Level (December 1989)